Results 61 to 70 of about 38,409 (231)

Sufficient conditions for triviality of Ricci solitons

open access: yesAIMS Mathematics
We found conditions on an $ n $-dimensional Ricci soliton $ \left(M, g, \mathbf{u}, \lambda \right) $ to be trivial. First, we showed that under an appropriate upper bound on the squared length of the covariant derivative of the potential field $ \mathbf{
Nasser Bin Turki, Sharief Deshmukh
doaj   +1 more source

η-Ricci soliton on η-Einstein-like LP-Sasakian manifolds

open access: yesAnnals of the West University of Timisoara: Mathematics and Computer Science, 2022
The object of the present article is to study the notion of η-Einstein-like LP-Sasakian manifolds admitting η-Ricci soliton. Furthermore, we study the η-Ricci soliton on LP-Sasakian manifolds when the potential vector field V is point-wise collinear.
Das Susanta   +2 more
doaj   +1 more source

n-Ricci-Bourguignon solitons with a semi-symmetric metric and semi-symmetric non-metric connection

open access: yesAIMS Mathematics, 2023
We consider a generalization of a Ricci soliton as $ \eta $-Ricci-Bourguignon solitons on a Riemannian manifold endowed with a semi-symmetric metric and semi-symmetric non-metric connection.
Yusuf Dogru
doaj   +1 more source

A remark of Ricci-Bourguignon harmonic soliton [PDF]

open access: yesarXiv, 2023
In this paper, we investigate the triviality of Ricci-Bourguignon harmonic solitons. We also use the results of V-harmonic map to investigate the property of Ricci harmonic soliton.
arxiv  

Notes on Ricci solitons in $f$-cosymplectic manifolds [PDF]

open access: yesJournal of Mathematical Physics, Analysis, Geometry,2017, Vol 13, No.3, 242-253, 2018
The purpose of this article is to study an $f$-cosymplectic manifold $M$ admitting Ricci solitons. Here we consider mainly two classes of Ricci solitons on $f$-cosymplectic manifolds. One is the class of contact Ricci solitons. The other is the class of gradient Ricci solitons, for which we give the local classifications of $M$. Meanwhile, we also give
arxiv   +1 more source

On Ricci solitons in LP-Sasakian manifolds

open access: yesBibechana, 2020
In this paper we study Ricci solitons in Lorentzian para-Sasakian manifolds. It is proved that the Ricci soliton in a (2n+1)-dimensinal LP-Sasakian manifold is shrinking.
Riddhi Jung Shah
doaj   +3 more sources

Triviality Results and Conjugate Radius Estimation of Ricci Solitons [PDF]

open access: yesarXiv, 2023
The investigation of Ricci solitons is the focus of this work. We have proved triviality results for compact gradient Ricci soliton under certain restriction. Later, a rigidity result is derived for a compact gradient shrinking Ricci soliton.
arxiv  

Ricci Solitons in β-Kenmotsu Manifolds

open access: yesAnnals of the West University of Timisoara: Mathematics and Computer Science, 2018
The object of the present paper is to study Ricci soliton in β-Kenmotsu manifolds. Here it is proved that a symmetric parallel second order covariant tensor in a β-Kenmotsu manifold is a constant multiple of the metric tensor.
Kumar Rajesh
doaj   +1 more source

All two‐dimensional expanding Ricci solitons

open access: yesJournal of the London Mathematical Society, Volume 111, Issue 3, March 2025.
Abstract The second author and H. Yin [Ars Inveniendi Analytica. DOI 10.15781/4x5c-9q97] have developed a Ricci flow existence theory that gives a complete Ricci flow starting with a surface equipped with a conformal structure and a non‐atomic Radon measure as a volume measure. This led to the discovery of a large array of new expanding Ricci solitons.
Luke T. Peachey, Peter M. Topping
wiley   +1 more source

Home - About - Disclaimer - Privacy